# SDR UIEA2016092800786

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,331 hours, 37,763 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: 851307683007
- Condition: Failed
- Location: Lt Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT GENERATOR DRIVE DISCONNECT SWITCH FELL APART.  REMOVED AND REPLACED THE LT GENERATOR DRIVE DISCONNECT SWITCH ASSY PER BOEING SOPM 20-11-05 STEP 5, A+F. OPS CHECKED GOOD IAW MM 24-11-00-745 +001.
